# SDR RAIA970503

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Lt Prop Gov
- Part time: 3,408 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7456 - LEFT SRL CAPTION ILLUMINATED AND STAYED ON DURING TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT ENGINE PROPELLER GOVERNOR MONOPOLE.  (X)
